# SDR COMA2009121450226

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 26,625 hours, 23,571 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 26,625 hours, 23,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD CRACKED AROUND LINTEL FITTING.  REPAIRED CRACK AT LINTEL FITTING IAW REO 601R-53-61-1230.
